advertisement
Question
Posted by: Judy | 2004/03/03

Question for the doc only please

Hi doc. Need your advise please. In January i switched contraceptive pills, only to become very fatigued, high blood pressure/pulse, total feeling of doom. I quit taking that pill cause i was sure of it that i was allergic to some ingredient, and a few days later started to feel better but still not normal. Went back to my dr. she did all the blood tests to check for serious conditions but not for allergies, everything came back normal. a Few weeks later i went back to her, still feeling very much fatigued and jittery. So she put me back on the pill that i was on in the beginning. I changed pills cause i believed that the one i was taking was causing weight gain, but with no other side effects. I was on Loette and went over to Yasmin. I am now back on Loette for a month, but had on and off bleeding for two weeks and last week i had a heavy period and that was when i was taking the inactive green pills. Now I am so tired and jittery all over again. any suggestions, or will the pill take a while to sort out my system again? it is just that i feel i'm going crazy, as i am tired and jittery all day long, since i changed pills in january. Im taking Ladyvite (vitaforce) and a calcium supplement, but i do think i need a tonic. My doctor doesnt seem to take me seriously, as all my blood tests came back normal, she said i might be in a constant panic attack mode. This does not sound right to me, because i had none of these symptoms prior to changing pills.
help please, could it be hormones that is playing havoc with my body and mind? This morning i felt very much irritated and had a terrible hot flush. I am 30 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The mood swings and tiredness you describe are common side effects of many of the Pills. The breakthrough bleeding was probably related to the change in Pills. It often takes 3 months on a new pill for your body to readjust, so I would suggest that you hang in there for a while.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement